Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cylindric Partitions
Ira M. Gessel and C. Krattenthaler.
Trans. Amer. Math. Soc. 349 (1997), 429-479
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389777
Coherent functors, with application to torsion in the Picard group
David B. Jaffe.
Trans. Amer. Math. Soc. 349 (1997), 481-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1351490
The generalized Berg theorem and BDF-theorem
Huaxin Lin.
Trans. Amer. Math. Soc. 349 (1997), 529-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401777
Jet Cohomology of Isolated Hypersurface Singularities and Spectral Sequences
Xiao Er Jian.
Trans. Amer. Math. Soc. 349 (1997), 547-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1363011
On Matroids Representable over $GF(3)$ and Other Fields
Geoff Whittle.
Trans. Amer. Math. Soc. 349 (1997), 579-603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407504
Congruences, Trees, and $p$-adic Integers
Wolfgang M. Schmidt and C. L. Stewart.
Trans. Amer. Math. Soc. 349 (1997), 605-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1340185
Locally conformal Kähler structures in quaternionic geometry
Liviu Ornea and Paolo Piccinni.
Trans. Amer. Math. Soc. 349 (1997), 641-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1348155
Tangential flatness and global rigidity of higher rank lattice actions
Nantian Qian.
Trans. Amer. Math. Soc. 349 (1997), 657-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401783
Confluence of cycles for hypergeometric functions on $Z_{2,n+1}$
Yoshishige Haraoka.
Trans. Amer. Math. Soc. 349 (1997), 675-712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1321577
A Lie theoretic Galois theory for the spectral curves of an integrable system. II
Andrew McDaniel and Lawrence Smolinsky.
Trans. Amer. Math. Soc. 349 (1997), 713-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401779
Symmetric powers of complete modules over a two-dimensional regular local ring
Daniel Katz and Vijay Kodiyalam.
Trans. Amer. Math. Soc. 349 (1997), 747-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401523
Enriched $P$-Partitions
John R. Stembridge.
Trans. Amer. Math. Soc. 349 (1997), 763-788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389788
Limiting subhessians, limiting subjets and their calculus
Alexander D. Ioffe and Jean-Paul Penot.
Trans. Amer. Math. Soc. 349 (1997), 789-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1373640
Stiefel-Whitney classes and the conormal cycle of a singular variety
Joseph H. G. Fu and Clint McCrory.
Trans. Amer. Math. Soc. 349 (1997), 809-835
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401519
Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions
Shu-Leung Tang.
Trans. Amer. Math. Soc. 349 (1997), 837-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1376558